# SDR AALA201711249025

- Difficulty date: November 23, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 37,239 hours, 17,255 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P2391
- Condition: Leaking
- Location: Apu
- Part time: 3,456 hours, 1,875 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED OILY/MUSTY ODOR IN COCKPIT AND AFT CABIN ON TAKEOFF AND CONTINUED UNTIL TAXI IN.  FOUND APU OIL COOLER FAN LEAKING.  REMOVED AND REPLACED OIL COOLER FAN ASSEMBLY PER AMM 49-52-51 AND ACCOMPLISHED JOB CARDS 26L00021001, 26L00021002 AND 26L00021004.  OPERATIONAL CHECK GOOD.
